# SDR IPXA2M75542

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 4059021903
- Part serial: 94080403
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION-ON CLIMB OUT "RUDDER STANDBY LOWER OFF" AND "RUDDER STANDBY UPPER OFF" ILLUMINATED.  CFDS SHOW UPR RUDDER STANDBY OFF AND LOWER RUDDER STANDBY OFF MESSAGE, TROUBLESHOT IAW FIM29-20-04-00, REPLACED HSC IAW AMM29-08-01, TEST OK.
